Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 400, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2008, 4:02 PM EDT for 4 counties in Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2008, 4:02 PM EDT (20:02 UTC)
- Expired
- Jul 5, 2008, 4:28 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dodge County, GA, Laurens County, GA, Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 762 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 052001
SVRFFC
GAC091-175-271-309-052045-
/O.NEW.KFFC.SV.W.0400.080705T2002Z-080705T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT SAT JUL 5 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN DODGE COUNTY IN CENTRAL GEORGIA
SOUTH CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA
TELFAIR COUNTY IN CENTRAL GEORGIA
WESTERN WHEELER COUNTY IN CENTRAL GEORGIA
* UNTIL 445 PM EDT
* AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHEAST OF EASTMAN...MOVING EAST AT 22 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILAN...WORKMORE...HELENA...MCRAE AND ALAMO.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3238 8278 3212 8267 3185 8284 3197 8325
3222 8322
TIME...MOT...LOC 2002Z 264DEG 19KT 3212 8311
$$2 follow-up statements
000
WWUS52 KFFC 052011
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 PM EDT SAT JUL 5 2008
GAC091-175-271-309-052045-
/O.CON.KFFC.SV.W.0400.000000T0000Z-080705T2045Z/
TELFAIR GA-WHEELER GA-DODGE GA-LAURENS GA-
411 PM EDT SAT JUL 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR SOUTH CENTRAL LAURENS...SOUTHEASTERN DODGE...WESTERN WHEELER AND
TELFAIR COUNTIES...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CHAUNCEY...MOVING EAST AT 22 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WORKMORE...HELENA...MCRAE...LITTLE OCMULGEE STATE PARK...SCOTLAND...
TOWNS...LOWERY AND ALAMO.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3238 8278 3212 8267 3185 8284 3197 8325
3222 8322
TIME...MOT...LOC 2011Z 264DEG 19KT 3215 8304
$$000
WWUS52 KFFC 052028
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
427 PM EDT SAT JUL 5 2008
GAC091-175-271-309-052037-
/O.CAN.KFFC.SV.W.0400.000000T0000Z-080705T2045Z/
TELFAIR GA-WHEELER GA-DODGE GA-LAURENS GA-
427 PM EDT SAT JUL 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAURENS...
SOUTHEASTERN DODGE...WESTERN WHEELER AND TELFAIR COUNTIES IS
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY
WINDS UP TO 45 MPH...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL
POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3238 8278 3212 8267 3185 8284 3197 8325
3222 8322
TIME...MOT...LOC 2027Z 264DEG 19KT 3216 8294
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:45 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 5, 3:45 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 PM EDT SAT JUL 5 2008 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... CURRENT SATELLITE LOOP SHOWS SHRA/TSRA DEVELOPING ACROSS CENTRAL AND SOUTH GA RIGHT ALONG THE MAIN AXIS OF MOISTURE. THESE STORMS WILL MOST LIKELY CONTINUE TO MOVE EAST THROUGH THE STATE AND CONTINUE THROUGH MIDNIGHT TO 2AM. THE MAIN UPPER LEVEL THROUGH STAYS FAIRLY STATIONARY ACROSS THE KY/OH VALLEYS THROUGH SUN BEFORE SLIDING EAST MON/TUE. THIS TROUGH WILL CONTINUE TO USHER IN UPPER LEVEL DISTURBANCES ACROSS GA/SC UNTIL ITS AXIS MOVES EAST OF THE REGION. WITH DEEP TROPICAL MOISTURE AND DIURNALLY DRIVEN INSTABILITY INDICES DEVELOPING EVERYDAY...SHOULD CONTINUE TO SEE MORE ISOLATED SEVERE STORMS THROUGH THE SHORT TERM. PWS ARE EXPECTED IN THE 1.50 TO 2.00 RANGE WITH CAPES AROUND 1500 TO 2000 AND LIS AROUND -2 TO -5 BOTH SUN AND MON. THE BIGGEST THREATS OVER THE NEXT TWO DAYS APPEARS TO BE PEA TO PENNY SIZE HAIL...LIGHTNING...AND HEAVY RAIN. THERE IS VERY LITTLE SHEER SO NO REAL TORNADO THREAT EXITS. THERE WILL SOME GUSTY WINDS (30-40KT) WITH THUNDERSTORM DOWNBURST. TEMPS SHOULD BE VERY CLOSE TO SEASONAL NORMS THROUGH THE SHORT TERM. .LONG TERM /TUESDAY THROUGH SATURDAY/... THE UPPER LEVEL RIDGE BEGINS TO WEAKEN BY TUE AFTERNOON AND MOVES OFF THE MID ATLANTIC COAST BY 00Z WED. ONCE IT MOVES THROUGH WE GET INTO A MORE ZONAL FLOW PATTERN. THE MODELS CONTINUE TO SHOW A NICE PLUMB OF MOISTURE EXTENDING W TO E ACROSS THE REGION THROUGH FRI BUT WEAK UPPER LEVEL RIDGE BEGINS TO DEVELOP OVER THE NORTHERN GULF THU/FRI. ALL IN ALL WE SHOULD GRADUALLY SEE LESS AND LESS THUNDERSTORM DEVELOPMENT FROM DAY TO DAY AS WE GO THROUGH DAY 7. GUIDANCE TEMPERATURE CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS THROUGH NEXT WEEK AND SEE NO REASON TO MAKE ANY CHANGES. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 87 68 88 68 / 30 50 30 30 20 ATLANTA 69 86 69 87 70 / 30 40 30 30 20 BLAIRSVILLE 62 81 63 86 64 / 30 40 30 20 10 CARTERSVILLE 66 87 64 91 67 / 30 40 20 20 10 COLUMBUS 72 88 71 90 72 / 30 60 30 50 30 GAINESVILLE 68 85 67 87 69 / 30 50 40 20 20 MACON 70 89 69 91 71 / 40 50 30 40 30 ROME 68 89 67 90 69 / 30 40 20 20 10 PEACHTREE CITY 66 85 66 86 68 / 30 40 30 30 20 VIDALIA 71 90 70 88 71 / 50 60 40 60 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jul 5, 5:21 AM EDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 AM EDT SAT JUL 5 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 521 AM EDT SAT JUL 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT DRIFTING SOUTH FROM THE TENNESSEE VALLEY AND A PASSING UPPER LEVEL DISTURBANCE WILL ENHANCE THUNDERSTORM DEVELOPMENT ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE IN ANY ISOLATED PULSE SEVERE THUNDERSTORM THAT DEVELOPS. THE GREATEST THREAT OF ISOLATED SEVERE STORMS WILL BE NORTH OF A COLUMBUS TO MACON TO AUGUSTA LINE...DURING THE AFTERNOON AND EVENING. .DISCUSSION... AN UPPER LEVEL DISTURBANCE AND A COLD FRONT PUSHING SOUTH FROM THE TENNESSEE VALLEY WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. INSTABILITY WILL BE MODERATE WITH CAPE VALUES FROM 1000 TO 2500...AND LIFTED INDICES IN THE MINUS 2 TO MINUS 5 RANGE. A FEW OF THE THUNDERSTORMS COULD BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 5, 3:23 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT SAT JUL 5 2008 GAZ049>051-060-061-052000- 323 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE LIGHTNING AND 45 MPH WINDS IN HANCOCK...PUTNAM...TALIAFERRO...GREENE AND MORGAN COUNTIES UNTIL 400 PM EDT... AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PENFIELD TO 5 MILES WEST OF WARFIELD...MOVING EAST AT 22 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS HANCOCK...PUTNAM...TALIAFERRO...GREENE AND MORGAN COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RUDDEN...EATONTON...PHOENIX...PENFIELD...GREENSBORO... WARFIELD...PENFIELD...VEAZEY...WOODVILLE...UNION POINT...SILOAM... ROCKVILLE...WHITE PLAINS...ROBINSON AND SHOULDERBONE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 5, 3:32 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT SAT JUL 5 2008 GAZ056>059-052000- 332 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE LIGHTNING AND 45 MPH WINDS IN SPALDING...BUTTS...JASPER AND HENRY COUNTIES UNTIL 400 PM EDT... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF LOCUST GROVE...MOVING EAST AT 23 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS SPALDING...BUTTS...JASPER AND HENRY COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOCUST GROVE... JENKINSBURG...INDIAN SPRINGS STATE PARK...JACKSON AND FLOVILLA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 5, 3:34 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 5 SE MONTEZUMA 32.25N 83.97W
07/05/2008 MACON GA COUNTY OFFICIAL
TWO TREES DOWN.
&&
MSRLocal storm report, Jul 5, 3:42 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 2 S BARNESVILLE 33.02N 84.16W
07/05/2008 E0.75 INCH LAMAR GA PUBLIC
&&
MSRSpecial weather statement, Jul 5, 3:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 354 PM EDT SAT JUL 5 2008 GAZ050-060-061-052030- 354 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE LIGHTNING AND 40 MPH WINDS IN HANCOCK...PUTNAM AND GREENE COUNTIES UNTIL 430 PM EDT... AT 351 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM SHOULDERBONE TO NONA...MOVING EAST AT 21 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS HANCOCK...PUTNAM AND GREENE COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SHOULDERBONE... ROCKVILLE...NONA...FLAT ROCK...SPARTA...DEVEREUX...CULVERTON AND JEWELL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 5, 4:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG EATONTON 33.32N 83.39W
07/05/2008 PUTNAM GA PUBLIC
NUMEROUS TREES AND POWER LINES DOWN ON BUILDINGS AND
CARS.
&&
MSRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Morgan, Newton, Rockdale, Walton | 39 min |
| Jul 5, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 29 min |
| Jul 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 45 min |
| Jul 5, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 8 min |
| Jul 5, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 28 min |
| Jul 5, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach, Pulaski | 23 min |
| Jul 5, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski, Wilcox | 28 min |
| Jul 5, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Upson | 48 min |
| Jul 5, 3:39 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro, Warren, Wilkes | 30 min |
| Jul 5, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 51 min |
| Jul 5, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Washington, Wilkinson | 39 min |
| Jul 5, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 38 min |
| Jul 5, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| Jul 5, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 29 min |
| Jul 5, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.